# SDR SWAA2016091255652

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 18,687 hours, 10,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING CEILING EMERGENCY EXIT LIGHT SIGN DAMAGED.  R & R SIGN IAW MM.
